MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT
Model Number 8283
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that the product 8645 failed to alarm while in use with an 8283 pad.It is stated that the patient stood up, and the alarm stayed green.This resulted in a patient fall.The customer reported that there were no injuries resulting from the fall.
 
Additional Manufacturer Narrative
The evaluation indicates that the alarm has scratches on the exterior housing and was received with batteries inside.The sensor pad was not returned flat as it was folded and stuffed inside the fedex box with the alarm.There are creases observed throughout the pad as a result of folding and normal wear and tear.The first use and expiration dates were not filled in by the customer.The alarm and sensor pad are functional and will perform as intended.Both alarm and sensor passed all functional testing.The possible root cause is that the user may have been used a memory foam, overlay, or low air-loss mattress.The sensor has a warning printed on the pad stating not to use the sensor with these types of mattresses as a foam pad on top of the mattress may diffuse patient's weight and prevent sensor pad from activating.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time, testing of the device in question shows no evidence that a manufacturing nonconforming contributed to the reported complaint.Therefore, no corrective or preventive actions will be initiated at this time.Per tidi procedures, complaints for this device will continue to be trended and reviewed on a monthly basis.Manufacture reference file number (b)(4).

Brand Name
ALARM SENSOR, 30-DAY BED SENSOR PAD
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17873995
Report Number2182318-2023-00102
Device Sequence Number12577348
Product Code KMI
UDI-Device Identifier10190676004376
UDI-Public10190676004376
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8283
Device Catalogue Number8283
Device Lot Number2355T069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown